# SDR F3LA96069

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON TOP OF FLOORBEAM BS 967 RBL 50, LBL 25, WL 208.  FOUND CORROSION ON FLOORBEAM TO BE OUT OF LIMITS.  REPLACED FLOORBEAM PER EWO 96-0930 AND SRM 53-10-9.  (M)
